# SDR IPXA2023062694152

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 65,496 hours, 21,439 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Wx
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**ATB**Â€ŒWXR FAILÂ€? WXR SYS STATUS MSG BANGING SOUND COMING FROM NOSE OF AIRCRAFT. AIR TURN BACK OPEN RADOME, OPS TEST RADAR NML,NO DMG FOUND ,R/R TRANSCEIVER PER AMM 34-43-01,R/R WXR CONTROL PANEL PER AMM34-43-02-004-001,TEST OK.A/C OK FOR SVC.
